# SDR AALA201807279027

- Difficulty date: July 26, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 45,827 hours, 30,479 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Nut Plate
- Part number: D5311253400000
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CABIN L-1 AND R-1 DOOR GIRT BAR ASSEMBLY PLATE, NUT CORRODED. REPLACED NUTPLATE ASSEMBLY PER SRM 51-42-11 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
